Log in
Anxiety Support
36,762 members40,037 posts

Anxiety causing dropping sensation in my head and walking ..... constant boat motion my anxiety is through the roof

I have been going out of my mind with this constantly for 2 years it had felt like I am in a boat constantly swaying ..... the floor beneath me feels un steady when I walk and when I sit down I feel like I’m getting the dropping feeling like I am in an elevator ..... I have been off work for 6 months I have tried so much medication do which nothing has helped ......

I was on citalopram 40mg propranolol 100mg pregabalin 100mg ..... I got switched to venafaxeline which has made me so much worse

I have started seeing a psychiatrist who assured me venfaxeline was an amazing drug very expensive I had high hopes when I started taking it

I am so drained with constantly feeling all these physical symptoms it’s over whelming that these symptoms are anxiety related .... I’m a shadow of my former self and I can’t waiy to feel like I used to

Any help would be appreciated med wise I understand what works for one doesn’t work for the other

I used to think I was going crazy feeling the ground movement where I am in steady but from reading things I’m not the only one

7 Replies
oldestnewest

Also to Mention I have been to ent I have no ear disorder I have had a brain scan and all has come back clear

1 like
Reply

Hi I'm on pregabalin been on them for years I get weired sensations can't explain they do help alot x

Reply

How much pregab are you on ? I just hate it it’s turning my life upside down x

1 like
Reply

I'm on 300 in morning and 200 at night x

Reply

Oh wow so quite high but u have found them effective ..... they told me to be careful caus they are additive x

Reply

Hi Laurab3652001, I have been on that same boat, same elevator and same unsteady ground beneath me. It's a terrible feeling to be so unsure of each step you take. Once you realize that it is anxiety causing that "unsure" feeling, it's a matter of retraining your mind to trust yourself.

Our minds are powerful and can produce many unpleasant effects within our body as well as the world around us. It's not real and that is why there is no ear disorder and the brain scan comes back clear. There is nothing physically wrong to find. Psychologically?? A different story.

Therapy while on medication and after is helpful in getting you back in control with your life. Right now the Anxiety Bully/Monster is calling the shots. You fear him and so he gives you even more to fear by literally making your world a nightmare. But know it's a nightmare you can wake up from. That feeling can and will go away .

The medications you are on can very well be feeding into this feeling you don't like. No meds come without some effect to our body or mind. You are absolutely correct in that there may be amazing drugs out in the market but not everyone responds the same. Sometimes making anxiety worse.

I'm a true believer in that there is a time and a place for medication with anxiety. When the quality of your life is taken away from you. But when meds no longer work, symptoms continue or get worse, then the time has come to find a different method to live peacefully with your symptoms. Accepting them has not life threatening is a start, but working towards a plan, a goal in mind through other modalities out there will actually start to work by calming your mind and body.

As you have read throughout the forum, you are not going crazy, you aren't the only one. So take the hand of others who like myself have beaten anxiety and put it where it belongs "Out of Our Lives" :) xx

Reply

Hi I was in citalopram and had bad symptoms headaches sickness no appetite for 6 weeks also migraines were really bad. I am now on escitalopram which is better. I was also on propanalol but didn’t feel it helped only made me feel tired. I ended up seeing a community psychiatric nurse for over a year which helped me work through my demons.

1 like
Reply

You may also like...